Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the plane problem of a perfect plastic body


Author: Hilda Geiringer
Journal: Quart. Appl. Math. 9 (1951), 295-308
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/43702
MathSciNet review: 43702
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Geiringer, (a) Linear differential equations of the plane stress problem of a perfect plastic body, (b) Parabola-yield condition for the perfect plastic body, (c) Simple wave solutions for the plane stress problem of the perfect plastic body, Bull. Amer. Math. Soc., 56, 38-39 (1950).
  • [2] P. G. Hodge, Jr., An introduction to the mathematical theory of perfectly plastic solids, Graduate Division of Applied Mathematics, Brown University, Providence, R. I., (1950). MR 0038833
  • [3] W. Jenne, Räumliche Spannungsverteilungen in festen Körpern bei plastischer Deformation, Z. angew, Math. Mech. 8, 1-27 (1928).
  • [4] R. v. Mises, (a) Three remarks on the theory of the ideal plastic body, Reissner Anniversary Volume, J. W. Edwards 1949, 415-429. (b) Mechanik der plastischen Formänderung von Kristallen, Z. angew. Math. Mech. 8, 161-185 (1928). MR 0029679
  • [5] W. Prager, Recent developments in the mathematical theory of plasticity, J. Appl. Phys. 20, 235-241 (1949). MR 0028760
  • [6] W. W. Sokolovsky, (a) Plastic plane stressed state according to Mises, Doklady, 51, 175-178 (1946). (b) Plastic plane stressed state according to Saint Venant, Doklady, 51, 421-424 (1946). (c) The theory of plasticity, an outline of work done in Russia, J. Appl. Mech. 13, A1-A10 (1946). MR 0017138

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/43702
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society